Please use this identifier to cite or link to this item: https://hdl.handle.net/11147/5356
Full metadata record
DC FieldValueLanguage
dc.contributor.authorAslan, İsmail-
dc.date.accessioned2017-04-19T13:57:08Z-
dc.date.available2017-04-19T13:57:08Z-
dc.date.issued2013-01-
dc.identifier.citationAslan, İ. (2013). Some exact and explicit solutions for nonlinear schrödinger equations. Acta Physica Polonica A, 123(1),16-20. doi:10.12693/APhysPolA.123.16en_US
dc.identifier.issn0587-4246-
dc.identifier.urihttps://doi.org/10.12693/APhysPolA.123.16-
dc.identifier.urihttp://hdl.handle.net/11147/5356-
dc.description.abstractNonlinear models occur in many areas of applied physical sciences. This paper presents the first integral method to carry out the integration of Schrödinger-type equations in terms of traveling wave solutions. Through the established first integrals, exact traveling wave solutions are obtained under some parameter conditions.en_US
dc.language.isoenen_US
dc.publisherPolish Academy of Sciencesen_US
dc.relation.ispartofActa Physica Polonica Aen_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.subjectNonlinear equationsen_US
dc.subjectSchrödinger equationen_US
dc.subjectFirst integral methoden_US
dc.subjectExplicit solutionsen_US
dc.subjectTraveling wave solutionsen_US
dc.titleSome exact and explicit solutions for nonlinear schrödinger equationsen_US
dc.typeArticleen_US
dc.authoridTR59752en_US
dc.institutionauthorAslan, İsmail-
dc.departmentİzmir Institute of Technology. Mathematicsen_US
dc.identifier.volume123en_US
dc.identifier.issue1en_US
dc.identifier.startpage16en_US
dc.identifier.endpage20en_US
dc.identifier.wosWOS:000315664200004en_US
dc.identifier.scopus2-s2.0-84873619035en_US
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US
dc.identifier.doi10.12693/APhysPolA.123.16-
dc.relation.doi10.12693/APhysPolA.123.16en_US
dc.coverage.doi10.12693/APhysPolA.123.16en_US
dc.identifier.wosqualityQ4-
dc.identifier.scopusqualityQ3-
item.openairetypeArticle-
item.openairecristypehttp://purl.org/coar/resource_type/c_18cf-
item.grantfulltextopen-
item.fulltextWith Fulltext-
item.languageiso639-1en-
item.cerifentitytypePublications-
crisitem.author.dept04.02. Department of Mathematics-
Appears in Collections:Mathematics / Matematik
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection
Files in This Item:
File Description SizeFormat 
5356.pdfMakale264.66 kBAdobe PDFThumbnail
View/Open
Show simple item record



CORE Recommender

SCOPUSTM   
Citations

11
checked on Apr 5, 2024

WEB OF SCIENCETM
Citations

10
checked on Mar 27, 2024

Page view(s)

106
checked on Apr 8, 2024

Download(s)

200
checked on Apr 8, 2024

Google ScholarTM

Check




Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.